# SDR AALA20020120

- Difficulty date: January 22, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGES AT STATION 256 L28R AND L29R.  BLENDED GOUGE AND INSTALLED DOUBLER PER SRM 53-04 VIEW E.  (M)
